Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 152, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 2:26 AM EDT for Banks County, Jackson County, Madison County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2022, 2:26 AM EDT (06:26 UTC)
- Expired
- Jun 17, 2022, 3:01 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Jackson County, GA, Madison County, GA
The radar
The Greer radar (KGSP), 121 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
701
WUUS52 KFFC 170626
SVRFFC
GAC011-157-195-170715-
/O.NEW.KFFC.SV.W.0152.220617T0626Z-220617T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
226 AM EDT Fri Jun 17 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Banks County in northeastern Georgia...
Northeastern Jackson County in northeastern Georgia...
Western Madison County in northeastern Georgia...
* Until 315 AM EDT.
* At 225 AM EDT, a severe thunderstorm was located over Banks
Crossing, or near Commerce, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Commerce, Danielsville, Nicholson, Colbert, Ila, Pocataligo,
Diamond Hill, Neese and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3434 8339 3432 8339 3426 8334 3424 8334
3426 8330 3424 8324 3425 8324 3425 8320
3424 8317 3427 8312 3424 8309 3402 8322
3419 8354 3436 8345
TIME...MOT...LOC 0625Z 295DEG 12KT 3425 8342
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
104
WWUS52 KFFC 170701
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
301 AM EDT Fri Jun 17 2022
GAC011-157-195-170710-
/O.CAN.KFFC.SV.W.0152.000000T0000Z-220617T0715Z/
Banks GA-Jackson GA-Madison GA-
301 AM EDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANKS...
NORTHEASTERN JACKSON AND WESTERN MADISON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3434 8339 3432 8339 3426 8334 3424 8334
3426 8330 3424 8324 3425 8324 3425 8320
3424 8317 3427 8312 3424 8309 3402 8322
3419 8354 3436 8345
TIME...MOT...LOC 0657Z 295DEG 12KT 3420 8329
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:04 AM EDT, 22 minutes earlier.
Area forecast discussion, Jun 17, 2:04 AM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 204 AM EDT Fri Jun 17 2022 .PREV DISCUSSION... /Issued 947 PM EDT Thu Jun 16 2022/ UPDATE... Convective coverage remains sparse across the forecast area this evening, with only isolated thunderstorms anticipated over north Georgia at this time. With strong instability lingering over the area with warm temperatures and ample moisture, storms that develop will be capable of becoming strong to severe, with gusty winds, hail, locally heavy rain, and frequent lightning all being threats. The Heat Advisory from earlier today has been allowed to expire at 8 PM, although another Heat Advisory is in effect from 11 AM to 8 PM across the majority of the forecast area on Friday. King PREV DISCUSSION... /Issued 328 PM EDT Thu Jun 16 2022/ SHORT TERM /Tonight through Friday Night/... Cu field has developed across much of the CWA this afternoon. The convection, so far, has stayed to the NE of the outlook area. Do expect some activity to begin building into the NE portion of the CWA in the next few hours. For now, pops are isold/sct - because we need a trigger for storms. If/when the activity across western NC/update SC gets a bit more organized, it could provide just the push for tstms this afternoon and evening. The best pops right now are across the eastern portions of the CWA, but remain in the low chance category. If we do get a more organized cluster of storms, pops would definitely need some tweaking. Hi-res convective models are all over the place, with very little activity across the CWA this afternoon/evening. If storms do get going, like in the last few days, all of the parameters are there for strong to severe storms. Mid level lapse rates are steeper than in previous days and CAPE remains very high. There is one difference from previous days though...we are a bit drier. Tomorrow will be a bit different. The mid level high pressure center will have shifted to the west, leaving the CWA in north/northwest flow aloft. There should also be a weak boundary pushing south across the CWA during peak heating. There are some differences in the models on the amount of moisture available for convection, but will at least go mid-hi chance range. The hi-res models look to begin initiating convection during the early to mid afternoon along and ahead of the boundary. As in previous days, there will be copious surface instability and lapse rates will be steep. A Heat Advisory remains in effect for much of the CWA, outside of the NE mtns, until 8PM this evening. Have gone ahead and issued a Heat Advisory for portions of the CWA again tomorrow. The far northern portion of the Heat Advisory is a bit marginal. If convection develops early, heat indices may not reach critical thresholds. Do think areas south of I-20 will have the best potential for reaching 105-109 heat indices. NListemaa LONG TERM /Saturday through Thursday/... Despite there being little in the way of a pattern change (still very much dominated by a strong mid-level ridge) for the long term, a distinctly drier airmass slinks in across the southeast from over central Canada. Dewpoints take a tumble in response, currently forecasted to bottom out in the mid-to-upper 50s. As such, our rain chances drop to near-zero through D7. Unfortunately, despite the drier air helping out with mitigating the "oppressive-ness" of the airmass, we will see little-to-no respite from our continued heat wave. Sunday looks to be the least miserable day in the extended, with highs currently forecasted to be in the upper-80s to lower-90s across the CWA. As we kick off the work week, highs start a steady climb back towards the triple digits. It is a bit too early to truly sound the alarm bells, but mid-week next week looks to make a run at meeting Heat Advisory criteria from air temperatures alone. Locales along and south of I-85 may see maximum temperatures in the low- 100s. In addition, thanks to much drier dewpoints and days with no wetting rains, will need to monitor the potential for much of the forecast area to meet Fire Danger criteria (in June!). At the moment, D0-D1 conditions have begun to creep northward into central Georgia proper. Coinciding with the previous point, the CPC has outlooked portions of north and west central Georgia as potential locations for onset of Flash Drought next week due to excessive heat and spotty precipitation thanks to convective mode. As we enter astronomical summer next Tuesday, we'll have a lot of heat related concerns on our hands. Morgan && .AVIATION... 06Z Update... Isolated convection remains in the ATL area with TS possible over the next few hours. Clouds will increase through the morning with SCT-BKN050 with convection possible 16-02Z across all sites. VFR conditions will prevail with MVFR possible late morning through the afternoon. Winds initially out of the SW will shift to W at 5-10kts. //ATL Confidence...06Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 99 75 94 64 / 40 20 5 0 Atlanta 97 76 93 67 / 40 20 5 0 Blairsville 90 68 84 55 / 30 20 5 0 Cartersville 96 73 91 62 / 50 20 5 0 Columbus 97 76 97 71 / 40 40 5 0 Gainesville 96 75 92 63 / 30 20 5 0 Macon 100 75 98 68 / 50 50 10 5 Rome 97 74 92 62 / 40 20 5 0 Peachtree City 97 74 94 66 / 40 20 5 0 Vidalia 100 77 99 72 / 40 50 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 11 AM this morning to 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow... Bibb...Bleckley...Butts...Carroll...Chattahoochee...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...DeKalb... Dodge...Dooly...Douglas...Emanuel...Fayette...Floyd...Forsyth... Glascock...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Macon... Madison...Marion...Meriwether...Monroe...Montgomery...Morgan... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Peach...Pike...Polk...Pulaski...Putnam...Rockdale... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walton...Warren...Washington...Webster... Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Atwell LONG TERM....Atwell AVIATION...Atwell
Hazardous weather outlook, Jun 16, 9:38 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 938 PM EDT Thu Jun 16 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 938 PM EDT Thu Jun 16 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will be possible across northern Georgia through midnight. Any thunderstorms that develop will be capable of producing gusty winds, frequent lightning, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia again on Friday. Additionally, as line of strong to severe thunderstorms is expected Friday afternoon and evening with damaging wind gusts and large hail possible. Temperatures and dewpoints lower slightly beyond Friday as a weak cold front pushes into the area, before rebounding to Heat Advisory levels on Wednesday with widespread highs forecast in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jun 17, 12:29 AM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT Fri Jun 17 2022
GAZ041-042-170500-
Haralson GA-Carroll GA-
1229 AM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of Haralson and
northwestern Carroll Counties through 100 AM EDT...
At 1228 AM EDT, a strong thunderstorm was near Bremen, or near
Buchanan, moving west at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buchanan, Bremen, Temple, Tallapoosa, Mount Zion, Waco, Draketown,
Felton and Bowdon Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3390 8528 3386 8504 3381 8504 3381 8502
3368 8502 3358 8532 3390 8539
TIME...MOT...LOC 0428Z 089DEG 12KT 3378 8511
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 12:49 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Fri Jun 17 2022
GAZ042>044-170515-
Douglas GA-Carroll GA-South Fulton GA-
1249 AM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of southeastern Carroll
and southwestern Douglas Counties through 115 AM EDT...
At 1249 AM EDT, a strong thunderstorm was over Hannah, or 10 miles
east of Carrollton, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Villa Rica, Whitesburg, Clem, Byers Crossroads, Abilene,
Lowell, Treasure Lake, Hannah, Seaton Lake and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3371 8508 3367 8482 3352 8479 3351 8482
3351 8485 3350 8485 3344 8506 3370 8510
TIME...MOT...LOC 0449Z 082DEG 7KT 3360 8490
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 12:58 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1258 AM EDT Fri Jun 17 2022
GAZ023-034-035-170530-
Hall GA-Barrow GA-Gwinnett GA-
1258 AM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of northwestern Barrow,
northeastern Gwinnett and southern Hall Counties through 130 AM
EDT...
At 1258 AM EDT, a line of strong thunderstorms was along a line
extending from near Sugar Hill to Hog Mountain, and moving northeast
at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Rest Haven, Candler, Chateau Elan, Buford
Dam-Lake Lanier Parks, Aqualand Park, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Lake Lanier Islands and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3423 8369 3413 8382 3411 8382 3410 8379
3409 8379 3399 8388 3401 8411 3419 8405
3419 8401 3420 8399 3421 8398 3422 8396
3423 8397 3425 8395
TIME...MOT...LOC 0458Z 217DEG 9KT 3408 8401 3407 8391
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 1:35 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT Fri Jun 17 2022
GAZ008-009-015-016-170600-
Union GA-Towns GA-White GA-Lumpkin GA-
135 AM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of south central Towns,
northeastern Lumpkin, northern White and southeastern Union Counties
through 200 AM EDT...
At 135 AM EDT, a strong thunderstorm was over Turners Corner, or 8
miles northwest of Cleveland, moving northeast at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Blue
Mountain Shelter, Brasstown Bald, Woods Hole Shelter, Low Gap
Shelter, Camp Coleman Lake, Vogel State Park, Track Rock, Anna Ruby
Falls, Smithgall Woods Conservation Are, Porter Springs, Turners
Corner, Blood Mountain Shelter, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3480 8368 3477 8365 3477 8364 3476 8363
3475 8363 3474 8362 3473 8362 3471 8364
3455 8388 3466 8403 3491 8384
TIME...MOT...LOC 0535Z 222DEG 14KT 3466 8389
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 2:04 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EDT Fri Jun 17 2022
GAZ014-022-170630-
Dawson GA-Forsyth GA-
204 AM EDT Fri Jun 17 2022
...A strong thunderstorm will impact portions of northwestern Forsyth
and southwestern Dawson Counties through 230 AM EDT...
At 203 AM EDT, a strong thunderstorm was near Ducktown, or near
Cumming. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Matt, Drew, Silver City, Hollis Lathem Reservoir, Ducktown,
Coal Mountain and Hightower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3433 8400 3416 8411 3420 8426 3441 8426
TIME...MOT...LOC 0603Z 201DEG 4KT 3425 8418
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 2:11 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 AM EDT Fri Jun 17 2022
GAZ024-025-027-170645-
Madison GA-Banks GA-Jackson GA-
211 AM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of southeastern Banks,
central Jackson and northwestern Madison Counties through 245 AM
EDT...
At 210 AM EDT, a line of strong thunderstorms was along a line
extending from near Pinefield Crossroads to near Pendergrass, and
moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jefferson, Commerce, Homer, Maysville, Nicholson, Pendergrass, Ila,
Talmo, Pocataligo, Peach State Speedway, Apple Valley and Banks
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3442 8338 3432 8339 3427 8334 3424 8334
3426 8330 3425 8329 3424 8324 3425 8324
3424 8319 3409 8339 3415 8377 3445 8339
TIME...MOT...LOC 0610Z 287DEG 12KT 3438 8339 3418 8364
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 16, 8:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jun 16, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 44 min |
| Jun 16, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 43 min |
| Jun 16, 10:49 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 41 min |
| Jun 16, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 47 min |
| Jun 16, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 49 min |
| Jun 16, 11:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 17, 12:29 AM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 17, 12:49 AM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 17, 12:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 17, 1:27 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 48 min |
| Jun 17, 1:35 AM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 17, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 17, 2:11 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 34 min |
| Jun 17, 2:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 18 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jun 17, 3:00 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| Jun 17, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Jun 17, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 34 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Walker, Whitfield | 28 min |
| Jun 17, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more | 43 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Polk | 26 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Polk | 30 min |
| Jun 17, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 32 min |
| Jun 17, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Jun 17, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 33 min |
| Jun 17, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 32 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 40 min |
| Jun 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 50 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 17, 6:04 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 17, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 43 min |
| Jun 17, 6:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 30 min |
| Jun 17, 6:31 PM EDT | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Jun 17, 6:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 52 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 27 min |
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jun 17, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 47 min |
| Jun 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 45 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 23 min |
| Jun 17, 7:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 17, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 52 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Jun 17, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 40 min |
| Jun 17, 7:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Jun 17, 7:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.